Doctor insights on:
Jaundice Associated With Dialysis
I have recovered from severe jaundice but my S.G.P.T level is still 56. what can I do next to bring it under control???
Not high: An SGPT of 56 is not very high. I wouldn't worry about it.
Simple answer is that it is a medical technology used primarily to provide an artificial replacement for lost kidney function in people with renal failure. Hemodialysis remove wastes and excess water from the blood by circulating blood outside the body through an external filter, called a dialyzer. Blood and dialysate flow through in opposite directions and the ...Read more
Due to jaundice. My biluribin rose upto 21.1 but after now 6.82. S. Creatine increased from 2.44 to 2.96. Is biluribin and creatine level related?
Not really.: Your jaundice is a manifestation of having high bilirubin in your blood for whatever erason, be it hepatitis, gallbladder issues, etc. It means that your bile flow has/had been obstructed for a while, and it backed up so it shows up in your blood. Your creatinine shows how well your kidneys are functioning, and clearing impurities from your body, like excess bilirubin. It should be < 1.5 mg/dl.See 1 more doctor answer
Usually is means ur: Liver is in trouble, either it cannot drain due to obstruction of a duct, or it cannot make the bilirubin pigment enter the cell or be converted to a soluble form. Excess destruction of red cells is another issue (hemolysis). Liver function and biliary drainage ducts are the places to look.
Depends on cause: Jaundice is a symptom, not an illness, so the treatment depends on the cause. However, many different herbs can be useful in the treatment of jaundice. Work with your md to find the cause & work with a holistic md, naturopath &/or acupuncturist for guidance in choosing the herbs most appropriate for the cause. See http://www. Herbs2000.Com/disorders/jaundice. Htm for an overview of herbs & jaundice.See 2 more doctor answers
It depends: There are different causes for jaundice. Ask your doctor to provide dietary advice.
Too much bilirubin.: Jaundice is the accumulation in the body of bilirubin. Normally it is excreted by the liver, via the bile. For a lot of different reasons, sometimes the bilirubin can accumulate. The most common reasons are a problem with the liver or the bile duct. This can make the skin and/or the whites of the eyes turn yellow. If this occurs, see your doctor immediately. Good luck.
See doctor: This could be very serious. Take the child to the pediatrician or to emergency immediately.See 2 more doctor answers
Avoid hepatitis.: Do you have it or do you want to avoid it? If you have it you need a diagnosis. See doc. Avoid all potential liver toxins such as alcohol and acetaminophen. If you are trying to prevent developing jaundice - get vaccinated for hep a and b if you are at risk. Do not share needles or have unprotected sex. Do not drink too much or use too much acetaminophen. Wash fruits and vegetables.
Jaundice is the accumulation in the body of bilirubin. Normally it is excreted by the liver, via the bile. For a lot of different reasons, sometimes the bilirubin can accumulate. The most common reasons are a problem with the liver or the bile duct. This can make the skin and/or the whites of the eyes turn yellow. If this occurs, see your ...Read more
- Talk to a doctor online
- Breastfeeding associated jaundice
- Test peritonitis dialysis associated
- Peritonitis dialysis associated
- Treat peritonitis dialysis associated
- Symptoms peritonitis dialysis associated
- Dialysis associated shortness of breath
- What symptoms can be associated with jaundice?
- How long does jaundice associated with galactosemia last?
- Jaundice associated lyme disease